# SDR AALA201807239038

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 61,774 hours, 27,188 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. PHX-AUS RETURNED PHX ACCOUNT SMOKE AND FUMES IN COCKPIT. EMERGENCY DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT. PARAMEDICS WERE REQUESTED AS COCKPIT CREW REPORTED HEADACHE AND NAUSEA. ACCOMPLISHED J/C 26L00021001 AND J/C 26L0002002. CORRECTED APU OIL TO PROPER LEVEL, REPLACED SCAVENGE OIL  PUMP PRESSURE SWITCH PER AMM 49-91-49 AND TIGHTENED LEAKING OIL LINES BNUTS AT OIL COOLER PER AMM 49-21-04 . ALSO COMPLETED J/C 26L00021004 OPERATIONS CHECK AND LEAK CHECK GOOD, NO SMELLS DETECTED.
